Bulletin of the American Mathematical Society

Independent postulates for the “informal” part of principia mathematica

E. V. Huntington

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 40, Number 2 (1934), 127-136.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183497256

Mathematical Reviews number (MathSciNet)
MR1562808

Zentralblatt MATH identifier
0009.00303

Citation

Huntington, E. V. Independent postulates for the “informal” part of principia mathematica. Bull. Amer. Math. Soc. 40 (1934), no. 2, 127--136. https://projecteuclid.org/euclid.bams/1183497256


Export citation